# SDR DXTA2013041805358

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 5,931 hours, 3,719 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  RETRACTED GEAR AND RECEIVED A GEAR UNSAFE INDICATION ON LT  MLG.  RED HASHES.  RETURNED TO DPARTURE & WHEN MLG WAS SELECTED DOWN,  RECEIVED THREE GREEN.  PERFORMED UPLOCK ADJUSTMENT, PERFORMED MAXIMUM RETRACTION PRESSURE CHECK AND FOUND LT AFT UPLOCK OUT OF ADJUSTEMNT.  ADJUSTED AFT UPLOCK IAW AMM 32-10-11 AND VERIFIED PROPER RETRACTION PRESSURE WITH AND WITHOUT WEIGHTS ON GEAR DOOR.  FOUND PRESSURES WITHIN LIMITS. VERIFIED LATERAL GAP OF FWD AND AFT UPLOCKS WITHIN LIMITS.  PERFORMED SEVERAL RETRACTION AND EXTENSION CYCLES WITH NO DEFECT IAW AMM 32-30-00.
